# SDR HALA9800170

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Packing
- Condition: Failed
- Location: Fuel Manifold
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FLT 114 - (LOG PAGE NR A145677) - FUEL SMELL IN CABIN.  REMOVED AND REPLACED PACKING ON APU FUEL MANIFOLD FITTING AND BOTH WATER SEPARATORS.  LEAK CHECK OK.  (X)
